maybe it's your immune system gone haywire. when you carry a virus (i mean, look, a virus has millions of years of evolution behind itself) and the immune system is in balance with the virus everything is fine (except the fact that HCV ruins your liver) but as soonas you remove the virus, the balance is broken. andeverything has to adjust itself newly. that's what i experienced... it's a hard road...
I took the same combination and experienced great discomfort post treatment. Never did I believe that keeping the virus over taking meds and getting better was an option. In Oct 2015, I had a year free from the virus. I was still experiencing terrible pain and discomfort...but lately and I mean just this past week, I actually felt better. If I exercise, drink lots of water and pay attention to what I am eating, I will get better.
I appreciate what "Lookbehindyou" shared. It was an accurate depiction of how I felt last year. Hang in there! Never give up!
I'm so very sorry to read your story. Everyone was told that the new tx's would be so much better easier than interferon. I had hoped that was true. I had a hell of a time getting over Incivek, Interferon and Riba. It was much worse that just the Inf and Riba. which I took 3 years before.
I guess, in hindsight the tx has to be hard to kill the virus. Saying that, if you felt great before treating, worse after, it is heartbreaking.
After I treated and was cured. I started looking for anything to help me. I tried a lot of different things.
Then I read that interferon could reduce our dopamine levels I started taking L'Tyrosine and it has helped me. I am no longer staring into space. I am functioning much better than I was. I hope you can find something to help you, Dee
My Mom died from Solvadi and Olysio in Oct 2014. I am emailing you for more information. I know the forums do not like for me to talk about my Mom. They will either lock or delete my post. .. but I will never go away and I will never stop talking about how Solvadi and Olysio killed my mother. PM for me information.